# SDR SIMA20150203021

- Difficulty date: February 3, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,487 hours, 24,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE LT CTR FUSELAGE I.  R & R LT CTR FUSELAGE I IAW SRM 51-20-0, 51-20-03, 51-40-02, 51-40-06, 53-21-01SI, ETN-EM-51-118 & ETN-EM-53-262.
